# SDR SWAA980964

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 7 SPOILER UPPER SURFACE HAS 2 DENT 14 FROM I/B END 5 FROM T/E.  REPAIRED PER BOEING SRM.
